MathSciNet Relay Station
MathSciNet bibliographic data
MR237511 (38 #5793) 14.52
Lipman, Joseph On the Jacobian ideal of the module of differentials. Proc. Amer. Math. Soc. 21 1969 422–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement